KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

A family of range restricted iterative methods for linear discrete ill-posed problems

TitleA family of range restricted iterative methods for linear discrete ill-posed problems
Publication TypeJournal Article
Year of Publication2013
AuthorsDykes, L, Reichel, L
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination27-36
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsill-posed problem, iterative method, truncated iteration
URLhttp://drna.padovauniversitypress.it/2013/specialissue/5
DOI10.14658/pupj-drna-2013-Special_Issue-5